Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
FACKne

What my dermatologist said about doses and 'months'... (-_-)

Recommended Posts

Hi

As I was prescribed Accutane in Australia,

my derm typed my weight onto his computer...

on an 'Accutane chart-like-box-looking-PDF-file-like-thing'

and he said

'Our aim is 8 boxes of Accutane' (1 box = 60 tablets of 20mg Accutane)

and I said

'What do you mean 8 boxes?'

he showed me the thing on his computer...

'It shows how many boxes of Accutane you need to take

as you weigh 65kg...see here? I type 65kg and it says 8 boxes

If I type in a higher weight? the number of boxes of Accutane you take increases'

I was confused...and asked...

'isn't the course by how many months?'

he said

'Average time by months is usually 4 months

but all we need to focus is on the 8 boxes

on your first week, 1 tablet

second week, 2 tablets

from the third week 3 tablets (60mg of Accutane a day for me 60kg)'

the course is by 'how many boxes of Accutane' depending on your weight

not 'how many months of Accutane'

and if your body has no side effects, and a check of your blood tests, etc,

we can increase the dose, if you're happy to as well'

so I asked...

'so...regardless of time...all I need to do is eat up 8 boxes of Accutane?

he said 'Yep! our aim is 8 boxes, that's all

I know some patients who had no side effects at all, and finished their course of 8 boxes in less than 3 months, and the results were perfect

another patient had to go on holidays for a few months and just gobbled up the tablets like nothing, because he had no side effects as well and finished his course very fast etc'

>>>I found what he said very interesting...as

I'm thinking that...how much mg of Accutane you take, is determined by how your body responds to Accutane...rather than how much you weigh?

I've done my

week 1, 1 tablet

week 2, 2 tablets

week 3, 3 tablets

and on my second day of, week 4, taking 4 tablets!

not one headache...or muscle pain...no nothing... :)

hmmm...

yea...

and one question,

on the accutane gallery, I am so happy to see "SpeakEasy3D"s results!!!

because I'm him right now, his before photos... :(

very curious about...how...on his before photos...he has a lot of post-inf-hyperpigmentation? i think...and in his after photos...he is clean as clean!

I've read that Accutane does no help to P-I-Hyp...but I'm having hope that Accutane clears red mark like spots...in his photos

can someone tell me more about this please :)

thank you

Share this post


Link to post
Share on other sites

That's very interesting about the box/month thing...

But anyway, I don't think the Accutane does anything to the PIH...and it doesn't have to anyway. PIH is only temporary anyway and fades after awhile. I guess Accutane helps in the sense that you're acne goes away...so no more new PIH...so your old PIH can fade without new ones coming up and replacing them.

Hopefully that made sense...

OR, maybe Accutane does help, since I guess people molt while they're on it, so all your old skin cells come off and it fades faster that way...

Idk...wow I don't think I was much help xD

Share this post


Link to post
Share on other sites
That's very interesting about the box/month thing...

But anyway, I don't think the Accutane does anything to the PIH...and it doesn't have to anyway. PIH is only temporary anyway and fades after awhile. I guess Accutane helps in the sense that you're acne goes away...so no more new PIH...so your old PIH can fade without new ones coming up and replacing them.

Hopefully that made sense...

OR, maybe Accutane does help, since I guess people molt while they're on it, so all your old skin cells come off and it fades faster that way...

Idk...wow I don't think I was much help xD

lol

thank you for replying,

hmmm...I was just very happy seeing photos from the 'after accutane gallery'

all the red-pih-marks seemed to be gone in every person's photo!

hmmm...I did find your saying interesting...

I guess everyone's derm here precribes accutane by 'the month' hmmm...interesting...

:0

Share this post


Link to post
Share on other sites

Haha, yeah, I think they do it so that people have a sort of time-frame when they're on it and aren't all like "omg i'm gonna be on this foreverrrr"

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×